Vaught's conjecture for modules over a serial ring

Journal of Symbolic Logic 65 (1):155-163 (2000)
Abstract
It is proved that Vaught's conjecture is true for modules over an arbitrary countable serial ring. It follows from the structural result that every module with few models over a (countable) serial ring is ω-stable
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2586528
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 26,188
Through your library
References found in this work BETA
Model Theory of Modules.Martin Ziegler - 1984 - Annals of Pure and Applied Logic 26 (2):149-213.
Model Theory of Modules Over a Serial Ring.Paul C. Eklof & Ivo Herzog - 1995 - Annals of Pure and Applied Logic 72 (2):145-176.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Serial Reciprocity: A Preliminary Statement.Michael Moody - 2008 - Sociological Theory 26 (2):130-151.
ℵ0-Categorical Modules.Walter Baur - 1975 - Journal of Symbolic Logic 40 (2):213 - 220.
On the Strong Martin Conjecture.Masanori Itai - 1991 - Journal of Symbolic Logic 56 (3):862-875.
The Classification of Small Weakly Minimal Sets. II.Steven Buechler - 1988 - Journal of Symbolic Logic 53 (2):625-635.
Some Dichotomy Theorems for Isomorphism Relations of Countable Models.Su Gao - 2001 - Journal of Symbolic Logic 66 (2):902-922.

Monthly downloads

Added to index

2009-01-28

Total downloads

12 ( #370,004 of 2,153,860 )

Recent downloads (6 months)

1 ( #398,005 of 2,153,860 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums